crackers 16/11/14
Last reply 3 years ago
Lack of Communication.

Well got home from work yesterday to find a letter saying I’m booked into hospital next January for 3 days. !!!???. Next envelope contains one of those plastic envelopes for putting in blood samples plus a note saying please have these blood test before your Campath, I’ve been trying to ring you. As I had an MRI in August I’m now wondering what they found. Guess who’ll be on the phone tomorrow.
My poor veins, another 3 years of monthly blood tests.
Crackers.

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


stumbler
3 years ago

Good luck with the Lemtrada(Campath) treatment.

Do pop back and let us know how it goes….


crackers
3 years ago

This will be the third time for me so I know it works. Not looking forward to the Campath rash tho.

Crackers


us-emma
3 years ago

I did not get a rash. I took Diphenhydramine and Ranitidine daily before I left the hotel for the infusion so it was well into my system by the time it was time for Lemtrada (after steroids).

I substituted the Diphenhydramine for Loratidine (what dr recommended).

Curious- when was your first infusion? What has been your time between doses? How are you doing overall?

I had my first dose in Germany this April. I have been diagnosed 11 years and it has made a huge difference in my life. It is just been approved here in the US Friday.

Thanks!


crackers
3 years ago

I had infusions in 2009 and 2010. It has made a big difference to me and no relapses, but I did end up with an over active thyroid. The only new symptom I have is stiffness especially when I get up in the morning but once I get going I’m fine.

Crackers


crackers
3 years ago

Decided it’s not a lack of communication just sending out the letters in the wrong order. I received a letter today from my Neuro withe the results of the MRI I had in August.
My head scan shows no changes since 2009 but the spinal one shows more activity. Do you think lesions in my spine would cause stiffness? As this is the only new symptom I have.
Crackers

Post Comment

You must be logged in to reply to this topic.